13 paper(s) uploaded by xluo.

Index Title Upload Time Modified Time
1

Time-dependent Hermite–Galerkin spectral method and its applications

Xue Luo Beihang University Shing-Tung Yau Harvard University Stephen S.-T. Yau Tsinghua University

Numerical Analysis and Scientific Computing mathscidoc:1611.25004

Applied Mathematics and Computation, 264, 378-391, 2015
[ Download ] [ 2016-11-26 01:19:24 uploaded by xluo ] [ 89 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-11-26 01:19:24 -
2

A Novel Suboptimal Method for Solving Polynomial Filtering Problems

Xue Luo Beihang University Yang Jiao University of Illinois at Chicago Wen-Lin Chiou Fu-Jen University Stephen S.-T. Yau Tsinghua University

Optimization and Control mathscidoc:1611.27002

Automatica , 62, 26-31, 2015
[ Download ] [ 2016-11-26 01:26:46 uploaded by xluo ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-11-26 01:26:46 -
3

On the quenching behavior of the MEMS with fringing field

Xue Luo Beihang University Stephen S.-T. Yau Tsinghua University

Analysis of PDEs mathscidoc:1611.03001

Quarterly of Applied Mathematics, 73, (4), 629-659, 2015.12
[ Download ] [ 2016-11-26 01:33:27 uploaded by xluo ] [ 87 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-11-26 01:33:27 -
4

Novel Suboptimal Filter via Higher Order Central Moments

Xue Luo Beihang University Yang Jiao University of Illinois at Chicago Wen-Lin Chiou Fu-Jen University Stephen S.-T. Yau Tsinghua University

Optimization and Control mathscidoc:1611.27003

IEEE Transactions on Aerospace and Electronic Systems, 52, (4), 2030-2038, 2016.8
[ Download ] [ 2016-11-26 01:56:46 uploaded by xluo ] [ 147 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-11-26 01:56:46 -
5

2D Homogeneous Solutions to the Euler Equation

Xue Luo Beihang University Roman Shvydkoy University of Illinois at Chicago

Analysis of PDEs mathscidoc:1701.03037

Communications in Partial Differential Equations, 40, 1666-1687, 2015
[ Download ] [ 2017-01-29 10:33:49 uploaded by xluo ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-01-29 10:33:49 -
6

On Recent Advance of Nonlinear Filtering Theory: Emphases on Global Approaches

Xue Luo Beihang University

Optimization and Control mathscidoc:1701.27013

PureAppl. Math. Q., 10, (4), 685-721, 2014
[ Download ] [ 2017-01-29 10:59:09 uploaded by xluo ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-01-29 10:59:09 -
7

Hermite Spectral Method with Hyperbolic Cross Approximations to High-dimensional Parabolic PDEs

Xue Luo Beihang University Stephen S.-T. Yau Tsinghua University

Numerical Analysis and Scientific Computing mathscidoc:1701.25004

SIAM J. NUMER. ANAL., 51, (6), 3186-3212, 2013
[ Download ] [ 2017-01-29 11:05:00 uploaded by xluo ] [ 191 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-01-29 11:05:00 -
8

Hermite Spectral Method to 1D Forward Kolmogorov Equation and its Application to Nonlinear Filtering Problems

Xue Luo Beihang University Stephen S.-T. Yau Tsinghua University

Optimization and Control mathscidoc:1701.27014

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 58, (10), 2495-2507, 2013.10
[ Download ] [ 2017-01-29 11:09:57 uploaded by xluo ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-01-29 11:09:57 -
9

Complete Real Time Solution of the General Nonlinear Filtering Problem without Memory

Xue Luo Beihang University Stephen S.-T. Yau Tsinghua University

Optimization and Control mathscidoc:1701.27015

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 58, (10), 2563-2578, 2013.10
[ Download ] [ 2017-01-29 11:14:21 uploaded by xluo ] [ 220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-01-29 11:14:21 -
10

Error Analysis of the Wiener-Askey Polynomial Chaoswith Hyperbolic Cross Approximation and Its Applicationto Differential Equations with Random Inputs

Xue Luo Beihang University

Numerical Analysis and Scientific Computing mathscidoc:1804.25033

J.Comput.Appl. Math., 335, 242-269, 2018
[ Download ] [ 2018-04-16 12:39:12 uploaded by xluo ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 12:39:12 2018-04-16 12:42:02
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved